Doctor insights on:
Can Drinking Too Much Cause Drowsiness Nausea
Could taking multivitamins cause side effects, like nausea, fever, drowsiness etc, ? Or is it just like a herxheimer reaction? Thanks.
Yes: Forgive my frankness. First, today's medical quacks use the term "herxheimer reaction" whenever one of their own products actually makes somebody sick. ("we destroyed the infection / poisons so quickly.") free speech laws protect them. Second, if you are reading books by crooks and buying their products, you never know what's really in those pills. It's your health and your money. ...Read moreSee 1 more doctor answer
Water intake: If you are not dehydrated or taking a medication that might signal water retention, then you excrete the water you drink within 2-6 hours. The more you drink, that much is excreted. The kidney can swell some, and this can ache. The ureteral pelvis can swell but would not ache as much. Maximum rate of excretion is about 750--1000 cc per hour. Remember 1000 cc is 1 quart, or 4 cups (8 oz per cup). ...Read more
Not that i know of: Am unaware of any information about problems with drinking lots of oat milk. It is not dairy-derived, does not have any cholesterol and has little fat. It is high in fiber and protein. People with certain kinds of gluten sensitivities could have problems with it, I guess. I always caution moderation in all things. ...Read more
Yes: It will water down the electrolyte concentrations in your blood, also causing problems. ...Read more
- Talk to a doctor live online for free
- Can drinking too much water cause nausea?
- Can laughing too much cause drowsiness and fatigue?
- Can too much stomach acid cause nausea?
- Ask a doctor a question free online
- Can drinking too much fluids cause diarrhea?
- What can drinking too much alcohol cause?
- Can drinking too much cause diarrhea?
- Can drinking too much water cause dizziness?
- Talk to an addiction specialist online for free